Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Alternated diarrhea and constipation, lot of mucus then feces in stool, migraine

I have alternated between infrequent periods of diarrhea and constipation . The constipation in much worse now. I am takig Sennokot S to induce bowel movements. I haver noticed over the last two weeks that I pass a lot of mucus in my stool . Sometimes I see much more mucus in the toilet bowl than I see feces. Should I be worried about this? Also, I have noticeed in the past 2 weeks, I must really strain to pass any stool. The harder I strain ther worse my migraines get. I ve had migraines for 20 years with all the meds , etc. Sometimes I attribute the constipation to all the medications I take. Does anyone havre some advice? I m frustrated and bloated.
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Feb 2016
I am really sorry to say that : what you wrote here are classical symptom of a ''mass'' in the large intestine. Needs colonoscopy to see the problem and biopsy if needed. Biopsy is a must if there is a mass or an ulcer to get a proper diagnosis.
You may require to undergo a CT scan of the abdomen also.

Rarely this type of symptoms can be found in patients with abuse of laxatives, but you do not get so much mucus in these cases.

Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor